# SDR COMA0660696

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 17,401 hours, 14,870 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5282 - NOSE GEAR DISAGREE DURING RETRACTION.  NOSE GEAR STAYED DOWN AND LOCKED.  DECLARED EMERGENCY AND RETURNED TO AIRPORT.  FERRIED TO RFD.  PSEU FLAGGED S23FOYND, NOSE GEAR NOT EXTENDING COMPLETELY.  FLUSHED AND SERVICED NLG, SWUNG 3 TIMES, NO FURTHER DEFECTS.
